# SDR CKSA96148

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: LS13417
- Condition: Corroded
- Location: Bs 649-697
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-3 CHECK INSPECTION, FOUND LONGERON 31 CORRODED AT STA 649 TO 697.  REMOVED CORRODED SECTION OF STRINGER AND SPLICED IN STRINGER INSERT IAW L1011 SRM 53-13-00 FIGURE 804.  TASK CARD NR 82685.
